# SDR BTEA2014F00047

- Difficulty date: November 29, 2013
- Submitted: November 29, 2013
- Operation: Air carrier
- Aircraft: N176AM
- Make and model: Skrsky S76C
- Aircraft serial: 760665
- Aircraft time: 2,505 hours, 8,069 cycles
- Engine: Tmeca ARRIEL2S2
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 7655009006108
- Part serial: 5193MM
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

NR 1 STARTER/GENERATOR FAILED.  DURING START, THE ENGINE TOOK AN UNUSUALLY LONG TIME TO REACH LIGHT OFF AND IDLE SPEED.  AFTER ENGINE START, THE GENERATOR WOULD NOT COME ON LINE.  AFTER THE ACFT RETURNED TO THE MAINTENANCE FACILITY, THE STARTER WAS EXAMINED AND THE INTERNAL DAMAGE WAS FOUND TO THE BRUSHES, BRUSH HOLDER CLIPS, ETC. THE STARTER/GENERATOR WAS REPLACED.  ALL SYSTEMS CHECKED GOOD.
